# SDR JJBA20231019032

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO DOOR SURROUND STRUCTURE AFT L-SHAPE AT FR 68 FOUND CORRODED. SHEAR CLIP REPAIRED WITH A SPLICE. CORROSION LEVEL 1.
